MAUDE Adverse Event Report: COVIDIEN 401 DENTAL NDL 27SH; NEEDLE, DENTAL

COVIDIEN 401 DENTAL NDL 27SH; NEEDLE, DENTAL
Model Number 8881401064
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they are having issues with the needle engaging, they just keep turning when they are threading them.There was no patient harm reported.

Brand Name
401 DENTAL NDL 27SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11582069
Report Number1017768-2021-00917
Device Sequence Number4766932
Product Code DZM
UDI-Device Identifier30884521002894
UDI-Public30884521002894
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881401064
Device Catalogue Number8881401064
Device Lot Number032109
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date03/29/2021
Patient Sequence Number1